Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 121, Number 3

All articles in this issue are freely accessible.

Finite rings in varieties with definable principal congruences
G. E. Simons.
Proc. Amer. Math. Soc. 121 (1994), 649-655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1207541
Graph spaces and $⊥$-free Boolean algebras
Lutz Heindorf.
Proc. Amer. Math. Soc. 121 (1994), 657-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1246526
Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_{a}$-actions. II
Arno van den Essen.
Proc. Amer. Math. Soc. 121 (1994), 667-678
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185282
On induced characters
Yakov Berkovich.
Proc. Amer. Math. Soc. 121 (1994), 679-685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1203979
On the cohomology of split extensions
D. J. Benson and M. Feshbach.
Proc. Amer. Math. Soc. 121 (1994), 687-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186129
Cyclic approximation of irrational rotations
A. Iwanik.
Proc. Amer. Math. Soc. 121 (1994), 691-695
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1221724
Closures of direct sums of classes of operators
Don Hadwin.
Proc. Amer. Math. Soc. 121 (1994), 697-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209423
A Bernstein-type inequality for the Jacobi polynomial
Yunshyong Chow, L. Gatteschi and R. Wong.
Proc. Amer. Math. Soc. 121 (1994), 703-709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209419
How far can one move from a potential peak with small initial speed?
Ângelo Barone Netto and Gaetano Zampieri.
Proc. Amer. Math. Soc. 121 (1994), 711-713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181156
Numerical integration of vector fields over curves with zero area
Jenny C. Harrison.
Proc. Amer. Math. Soc. 121 (1994), 715-723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185264
Central sequences in subfactors. II
Dietmar Bisch.
Proc. Amer. Math. Soc. 121 (1994), 725-731
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209417
$W^{p}$-spaces and Fourier transform
R. S. Pathak and S. K. Upadhyay.
Proc. Amer. Math. Soc. 121 (1994), 733-738
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185272
Involutions on algebras arising from locally compact groups
Paul L. Patterson.
Proc. Amer. Math. Soc. 121 (1994), 739-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185273
An index formula for $n$-tuple of shifts on polydisk
Ke Ren Yan.
Proc. Amer. Math. Soc. 121 (1994), 747-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185275
A characterization of positive constrictive operators
Hong Ke Du.
Proc. Amer. Math. Soc. 121 (1994), 755-759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185265
Perturbation of spectrums of $2×2$ operator matrices
Hong Ke Du and Pan Jin.
Proc. Amer. Math. Soc. 121 (1994), 761-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185266
A functional equation from probability theory
John A. Baker.
Proc. Amer. Math. Soc. 121 (1994), 767-773
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186127
Functions with a unique mean value and amenability
Yuji Takahashi.
Proc. Amer. Math. Soc. 121 (1994), 775-777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189549
What strong monotonicity condition on Fourier coefficients can make the ratio $\Vert f-S_{n}(f)\Vert/E_{n}(f)$ be bounded?
S. P. Zhou.
Proc. Amer. Math. Soc. 121 (1994), 779-785
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1198461
The Hausdorff dimension of elliptic and elliptic-caloric measure in $R^{N},N≥3$
Caroline Sweezy.
Proc. Amer. Math. Soc. 121 (1994), 787-793
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186138
Sur un théorème de Mitiagin, Rolewicz et Żelazko
M. Allouche, R. Couture and C. T. Tsai.
Proc. Amer. Math. Soc. 121 (1994), 795-802
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1207532
An intrinsic characterization for zero-diagonal operators
Peng Fan and Che Kao Fong.
Proc. Amer. Math. Soc. 121 (1994), 803-805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185279
Extreme points of the unit ball of the space of Lipschitz functions
Jeff D. Farmer.
Proc. Amer. Math. Soc. 121 (1994), 807-813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195718
The eigenvalue gap for one-dimensional convex potentials
Richard Lavine.
Proc. Amer. Math. Soc. 121 (1994), 815-821
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185270
Mesures dominées par une capacité alternée d’ordre $2$
A. El Kaabouchi.
Proc. Amer. Math. Soc. 121 (1994), 823-832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189745
Characterizations and generalizations of continuity
J. M. Ash, J. Cohen, C. Freiling, L. Gluck, E. Rieders and G. Wang.
Proc. Amer. Math. Soc. 121 (1994), 833-842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1203978
On a minimal normal dilation problem
Ameer Athavale.
Proc. Amer. Math. Soc. 121 (1994), 843-850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186126
Finite dimensionality of irreducible unitary representations of compact quantum groups
Xiu Chi Quan.
Proc. Amer. Math. Soc. 121 (1994), 851-858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186135
Self-duality and differentiable structures on the connected sum of complex projective planes
Henrik Pedersen and Yat Sun Poon.
Proc. Amer. Math. Soc. 121 (1994), 859-864
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195729
On a class of Lipschitz continuous functions of several variables
Tran Duc Van and Nguyen Duy Thai Son.
Proc. Amer. Math. Soc. 121 (1994), 865-870
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1227530
The Takaga operator, Bernoulli sequences, smoothness conditions and fractal curves
Anca Deliu and Peter Wingren.
Proc. Amer. Math. Soc. 121 (1994), 871-881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1196164
Finitely additive correspondences
Achille Basile.
Proc. Amer. Math. Soc. 121 (1994), 883-891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189742
On the translates of a set which meet it in a set of positive measure
James Foran.
Proc. Amer. Math. Soc. 121 (1994), 893-895
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195478
Gauge invariant functions of connections
Ambar Sengupta.
Proc. Amer. Math. Soc. 121 (1994), 897-905
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1215205
The sufficient condition for a convex body to enclose another in $R^{4}$
Jia Zu Zhou.
Proc. Amer. Math. Soc. 121 (1994), 907-913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1184090
Comparison of lognormal population means
Hanfeng Chen.
Proc. Amer. Math. Soc. 121 (1994), 915-924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1204372
Moments of the lifetime of conditioned Brownian motion in cones
Burgess Davis and Biao Zhang.
Proc. Amer. Math. Soc. 121 (1994), 925-929
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195717
Dense extremally disconnected subspaces
A. Dow and J. van Mill.
Proc. Amer. Math. Soc. 121 (1994), 931-936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1246523
Borsuk’s antipodal and fixed-point theorems for set-valued maps
Shiow-Yu Chang.
Proc. Amer. Math. Soc. 121 (1994), 937-941
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1221720
On a counting formula of Djoković for elements of finite order in compact Lie groups
F. Destrempes and A. Pianzola.
Proc. Amer. Math. Soc. 121 (1994), 943-950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185259
A simple analytic proof of an inequality by P. Buser
M. Ledoux.
Proc. Amer. Math. Soc. 121 (1994), 951-959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186991
Equivariant maps for homology representations
Ronald M. Dotzel.
Proc. Amer. Math. Soc. 121 (1994), 961-965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186130
Nodal sets for sums of eigenfunctions on Riemannian manifolds
Harold Donnelly.
Proc. Amer. Math. Soc. 121 (1994), 967-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1205487
ACCP in polynomial rings: a counterexample
William J. Heinzer and David C. Lantz.
Proc. Amer. Math. Soc. 121 (1994), 975-977
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1232140
A sharp estimate on the Bergman kernel of a pseudoconvex domain
Siqi Fu.
Proc. Amer. Math. Soc. 121 (1994), 979-980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1243167
American Mathematical Society